Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Treatment of Pemphigus valgaris - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3368 Questions
Doctor :   hi
Doctor :   DR.XXXXXXX here.
Doctor :   please proceed with your health query
User :   I have a complaint on pemphigus valgaris for my wife and getting traetment for more than 6 months by injecting 3 days with Dexa,endoxan and emeset tablet is it ok
Doctor :   is the treatment helping her?
Doctor :   the response to treatment varies in different people
User :   initialy get improvement but now it is same and repated with full body
Doctor :   as it is an autoimmune disorder
User :   i think so
Doctor :   ok. the main treatment is with steroids which she is taking, if the lesions are still not controlled, the dose adjustment will be needed
User :   you want to change the dose
Doctor :   she has been put on steroids, immunosupressive agents both, so she is on good treatment, do not worry about the medications
Doctor :   but if the current dosage is not helping her, then she should consider getting re-examination done by dermatologist
Doctor :   for readjustment of dosages based on examination findings
User :   how long will it take to cure this dieses
Doctor :   since it is an autoimmune disease, there is no permanent cure for this, it has to be kept in control with medications, fluid therapy and antibiotics (if infections are setting in)
Doctor :   precautions should be taken that she does not get hurt
User :   do you mean to say it is a serious and it will continue for life time?
Doctor :   yes, if the acute episodes are controlled well with treatment, patient usually remains in 'chronic' disease status
User :   any other best tretment in the world other than apollo hospital in india
Doctor :   with no or minimal recurrences
Doctor :   the treatment would be teh same, only teh drugs used can be more potent and powerful
Doctor :   which will also have their own side effects
Doctor :   as chemotherapy agents of high potency can cause severe side effects
Doctor :   consider taking a second opinion for her from another dermatologist
Doctor :   for further management of her pemphigus vulgaris
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor